# SDR FDEA201303020489

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1111
- Condition: Damaged
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME BS 1140 HAS A DOUBLE DRILLED HOLE BETWEEN  S-2R & S-3R (INCOMING   CONDITION).  REMOVED DAMAGED AREA OF FRAME STA 1140 BETWEEN S-2R AND S-3R IAW SRM 51-10-02, SRM 53-00-07, REPAIR 3.  FABRICATED REPAIR CHANNELS AND FILLER IAW SRM 53-00-07 FIG 201 TABLE I.  DRILLED AND LOCATED -1, -2, CHANNEL, AND -3 FILLER IAW SRM 51-40-05. INSTALLED REPAIR CHANNELS -1, -2, AND -3 FILLER IAW SRM 51-40-02 , AND SRM 53-00-07 REPAIR 3.    MAJOR REPAIR.
